| Model Number |
0035630 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the nurse had some infant catheter kits that day the catheter was spiraled and unable to be used.Customer had to open 3 kits to find a good one and also found a black hair in one of the kits that was supposed to be sterile.The customer still had one kit sealed where they can see the curled tubing and another tube that is curled.
Event or Problem Description
It was reported that the nurse had some infant catheter kits that day, the catheter was spiraled and unable to be used.Customer had to open 3 kits to find a good one, and also found a black hair in one of the kits that was supposed to be sterile.The customer still had one kit sealed where they can see the curled tubing and another tube that is curled.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "defective components from supplier con contamination".It was unknown whether the device had met specifications.Based on patient code 2645 the product was not used on the patient, but it was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.